# SDR RJEF20140820001

- Difficulty date: August 18, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N524TA
- Make and model: Airbus A319-132
- Aircraft serial: 5280
- Aircraft time: 7,204 hours, 2,679 cycles
- Engine: Iae V2524A5
- Engine time: 7,204 hours, 2,679 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334020
- Condition: Faulty
- Location: Radio Altimeter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PREVIOUS TO DISPATCH OF FLIGHT THE PILOT REPORTED TERRAIN ON NAVIGATION DISPLAY WAS SELECTED ON ACCORDING WITH OPERATIONAL PROCEDURE OF MEL 24-48-01, TERRAIN ON ND DISPLAY WAS INOPERATIVE IN THAT CONFIGURATION.  DUE SUCH SITUATION THE ACFT WAS HELD ON GND FOR MX.  IT WAS PERFORMED A FAULT ANALYSIS IAW TSM 34-42-00-810-801-A & REPLACED THE RADIO ALTIMETER TRANSCEIVER NR 1 IAW AMM 34-42-33 PB401, PERFORMED THE OPERATIONAL TEST IAW AMM 34-42-00-740-002 & LAND CAT II & III CAPABILITY TEST IAW AMM 22-97-00-710-001 WITH NORMAL RESULTS.  ADDITIONALLY PERFORMED BITE TEST OF THE GPWS IAW AMM 34-48-00-740-002-B WITH NORMAL RESULTS.  AFTER THOSE MX ACTIONS THE ACFT WAS RETURNED TO SERVICE.
